Translator Disclaimer
2018 Long-time behavior of $3$–dimensional Ricci flow, D: Proof of the main results
Richard H Bamler
Geom. Topol. 22(2): 949-1068 (2018). DOI: 10.2140/gt.2018.22.949

Abstract

This is the fourth and last part of a series of papers on the long-time behavior of 3–dimensional Ricci flows with surgery. In this paper, we prove our main two results. The first result states that if the surgeries are performed correctly, then the flow becomes nonsingular eventually and the curvature is bounded by Ct1. The second result provides a qualitative description of the geometry as t.

Citation

Download Citation

Richard H Bamler. "Long-time behavior of $3$–dimensional Ricci flow, D: Proof of the main results." Geom. Topol. 22 (2) 949 - 1068, 2018. https://doi.org/10.2140/gt.2018.22.949

Information

Received: 16 December 2014; Revised: 22 December 2016; Accepted: 21 January 2017; Published: 2018
First available in Project Euclid: 1 February 2018

zbMATH: 06828603
MathSciNet: MR3748683
Digital Object Identifier: 10.2140/gt.2018.22.949

Subjects:
Primary: 53C44
Secondary: 49Q05, 53C23, 57M15, 57M20

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
120 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 2 • 2018
MSP
Back to Top